Loads of pressure and back pain help!!

Hello again apologies once again as I do write or feel like I write so many but I need help.

Due to see my gyn this Friday for referral to specialist unit. I was put on medical menopause injections can't remember the name. And been doing well pain has been reduced a lot but menopause symptoms r in horrendous. Anyway wasn't well yesterday was so tired and drained couldn't even lift my arms I was sore I became bloated again and woke up this morning with so much pressure down below and my lower back and round to my front pelvis is so painful even to sit down! Was wondering if anyone else has had this too... So sore.. I have been put on these injections to see if it is endo as my gyn said I'm 100% sure had symptoms for over 10 years and my bowel and bladder is envolved to. Any feedback would be much appreciated thanks

8 Replies

  • I have had this injection and I felt the same. Couldn't get put of bed.... and make a cuppa with out feeling rough and joints so sore!!

  • Also get pressure pain down there and stabbing pain... pulling pain.... like the feeling my insides are gonna fall out

  • Yeah it's horrible my back is so painful the now... Having to take tramadol to help not needed painkillers in a while...wondering why it's sore now with me being so good just the odd day of pain since commencing on injections

  • Hi Hun when did you start on them? Regarding menopause effects I'd hot flushes try taking evening primrose oil and sage leaf tablets one of each twice a day. I ou do they really helped.

  • I got my first injection Nov due my next one this week but think I was due it last week but this week was only available appt at my gyn. Thanks very much I'm just a little worried as he has put me on this treatment to see if it is endo and it has been great apart from menopause side effects like pain instead of two days pain free it's two days of pain ...but this pain today is so painful I can't even sit down the shooting pain round my pelvis and lower back is horrible

  • If your injection is overdue it could be causing the pain and bloating. I was on monthly injections and if it was late I would start getting pain and problems with bowels.

  • I did wonder it's a week and a bit over due... But I was unsure I just need to hope this specialist gets in touch soon

  • You could ring their secretary they might be able to give you some idea of when it's likely to be. Take care hun

You may also like...